# SDR QXEA2015081700432

- Difficulty date: August 17, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 10,893 hours, 11,506 cycles
- Engine: Pwc PW150A
- Engine time: 28,900 hours, 30,580 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Valve
- Part number: D2887950C
- Condition: Failed
- Location: Nr 2 Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB NR 2, OIL TEMP WAS AT 107, IAW CHECK LIST STARTED CLOCK AT 10 MINS TEMP WAS 121,  IAW CK LIST, SHUTDOWN NR 2 ENGINE AND RETURN TO DEPARTURE.  LANDING WEIGHT 61,900. LANDING UNEVENTFUL. REPLACED OIL COOLER BYPASS VALVE, MAIN & SCAVENGE FILTER + C/W OIL CHANGE.  RETURNED TO SERVICE.
